By the same authors

From the same journal

From the same journal

The Khintchine-Groshev theorem for planar curves

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalProceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
DatePublished - 8 Aug 1999
Issue number1988
Volume455
Number of pages11
Pages (from-to)3053-3063
Original languageEnglish

Abstract

The analogue of the classical Khintchine-Groshev theorem, a fundamental result in metric Diophantine approximation, is established for smooth planar curves with non-vanishing curvature almost everywhere.

    Research areas

  • metric Diophantine approximation, linear forms, regular systems

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations